# SDR HNAA2008120700340

- Difficulty date: December 7, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 38,080 hours, 41,515 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: 2379003001
- Part serial: 0579
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 2,622 hours, 3,161 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, THE 'RUDDER FULL PRESSURE', 'RUDDER PRESSURE', AND 'NR 2 RUDDER HYDRAULIC' CAUTION LIGHTS CAME ON.  HYDRAULIC QUANTITIES WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO THE FIELD.  MAINTENANCE REPLACED THE DUAL PRESSURE REGULATOR.  LEAK AND OPS CHECKS WERE GOOD AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
